Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 917040, 10 pages
http://dx.doi.org/10.1155/2014/917040
Research Article

Poissonian Image Deconvolution via Sparse and Redundant Representations and Framelet Regularization

Science and Technology on Multi-Spectral Information Processing Laboratory, Institute for Pattern Recognition and Artificial Intelligence, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 24 September 2013; Accepted 6 December 2013; Published 16 January 2014

Academic Editor: Chung-Hao Chen

Copyright © 2014 Yu Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Shi, Houzhang Fang, and Guoyou Wang, “Poissonian Image Deconvolution via Sparse and Redundant Representations and Framelet Regularization,” Mathematical Problems in Engineering, vol. 2014, Article ID 917040, 10 pages, 2014. https://doi.org/10.1155/2014/917040.